# SDR C2XA01IA287

- Difficulty date: June 22, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N15725
- Make and model: Emb EMB-120ER
- Aircraft serial: 120173
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12048450001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 2A INSPECTION, THE LEFT HAND NACELLE LOWER HALF FRAME FOR THE OUTBOARD AFT GEAR DOOR WAS FOUND TO BE CRACKED.  MAINTENANCE PERFORMED A DOUBLER REPAIR ON THE AFFECTED FRAME IN ACCORDANCE WITH EMB120-SRM 54-20-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
